# SDR CA991004049

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Component: Ge, CF343B1
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) HIGH VIBRATIONS REPORTED BY COMAIR.
